MAUDE Adverse Event Report: ABBOTT ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE

ABBOTT ASSURITY + DR RF; PULSE GENERATOR, PERMANENT, IMPLANTABLE
Model Number PM2260
Medical Device Problem Codes Difficult to Remove (1528); Failure to Disconnect (2541)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/24/2025
Type of Reportable Event Malfunction
Event or Problem Description
During a routine device exchange, the set screws of the device were difficult to loosen resulting in difficulty removing the lead from the header of the device causing a significantly extended procedure time.The device was explanted and replaced to resolve this event.The patient was stable and did not experience any consequence due to the event.
 
Additional Manufacturer Narrative
The reported event of difficult time removing leads from the header was confirmed.Analysis revealed there was blood accumulation in the a- and v-connector port zones.The blood in these areas had a bonding effect between the inside areas of the connector ports and the surfaces of the lead body.This made the leads difficult to remove.The setscrews had no effect on lead removal since they were not stripped and had been untightened normally by the physician, and the lead still was difficult to remove from the header.The connector dimensions were normal.The blood was most likely not cleaned from the proximal ends of the lead before it was inserted into the connector at time of implant.

Brand Name
ASSURITY + DR RF
Common Device Name
PULSE GENERATOR, PERMANENT, IMPLANTABLE
Manufacturer (Section D)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer (Section G)
ABBOTT
15900 valley view court
sylmar CA 91342
Manufacturer Contact
navpreet singh
15900 valley view court
sylmar, CA 91342
MDR Report Key22376099
Report Number2017865-2025-91002
Device Sequence Number11916415
Product Code NVZ
UDI-Device Identifier05414734507097
UDI-Public(01)05414734507097(10)4869566(17)160531
Combination Product (Y/N)N
Initial Reporter CountryPO
PMA/510(K) Number
P880086
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2015
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/20/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2016
Device Model NumberPM2260
Device Lot Number4869566
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/24/2025
Supplement Date Received by Manufacturer10/05/2025
Initial Report FDA Received Date07/01/2025
Supplement Report FDA Received Date10/20/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/06/2014
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown